# SDR NSVA2009052

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 2,758 hours, 2,753 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Part serial: 0335
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 2,758 hours, 2,753 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND DURING NORMAL PROCEDURES.  ALTERNATE GEAR PROCEDURES ACCOMPLISHED.
